# SDR DL76S951575

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114T4111
- Condition: Delamination
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LTR CHECK, THE NR 1 L/E SLAT TRAILING EDGE WEDGE WAS FOUND TO HAVE THE UPPER SKIN DELAMINATED.  THE DELAMINATED AREA IS APPROXIMATELY 5 INCHES IN DIAMETER AND IS LOCATED 75 INCHES FROM THE INBOARD END AND 2 INCHES FROM THE TRAILING EDGE.  REPAIRED PER DL ERA 270615-14AD.
